# SDR SIMA200326506

- Difficulty date: September 16, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND STRINGER 19R WAS FOUND TO BE CHAFED BEYOND SRM LIMITS AFT OF FRAME 52.  COMPLETELY REMOVED CHAFED BY BLENDING AREA.  PERFORMED AN EDDY CURRENT INSPECTION OF THE BLENDED AREA.  NO DEFECTS NOTED.  FABRICATED ON REPAIR ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/2849 AND STANDARD EMB SRM/CPM PRACTICES.  (M)
